# SDR 05FDEA02956

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 13,688 hours, 7,413 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT 22,000 FT NR 2 GEN FAULTED WITH  IMMEDIATE ACRID ELEC SMOKE SMELL/FUMES.  NO OTHER  FAULTS.  C/W ECAM.  DECLARED EMERGENCY AND  RETURNED TO KORD IN 19 MIN "MEL 24-23-01: APU GEN SYSTEM INOP."  FOUND EVIDENCE OF WATER IN AREA OF NR 2 ENG GEN CONTROL UNIT.  CLEANED RESIDUAL MOISTURE FROM AREA AND SWAPPED NR 2 GEN CONT WITH APU GEN CONT, DEFERRED  APU GEN CONT UNIT.  REF AMM 24-22-12-4.  SWAP COMPONENT POSITIONS.
